MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 E601 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 E601 MODULE; IMMUNOCHEMISTRY ANALYZER
Model Number E601
Medical Device Problem Codes False Positive Result (1227); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 initial reporter establishment name: (b)(6).The anti-hcv reagent lot number is 90667601 with an expiration date of 31-jul-2026.The hiv combi pt reagent lot number is 86977101 with an expiration date of 30-nov-2026.The qc was acceptable.The field service representative cleaned the tubing system and performed checks, but no issues were found.The investigation did not identify a product problem.The cause of the event could not be determined.
 
Event or Problem Description
There was an allegation of questionable test results for 4 patient samples on a cobas 6000 e601 module.The affected assays are elecsys anti-hcv ii and elecsys hiv combi pt.Sample 1: the initial anti-hcv result was 1.770 coi (reactive), and the repeated result was 0.647coi (non-reactive).Sample 2: the initial anti-hcv result was 15.03 coi (reactive), and the repeated result was 0.053 coi (non-reactive).Sample 3: the initial anti-hcv result was 7.78 coi (reactive), and the repeated result was 0.074 coi (non-reactive).Sample 4: the initial hiv combi pt result was 4.59 coi (reactive), and the repeated result was 0.17 coi (non-reactive).The samples were repeated due to calibration and quality control issues.The repeated results were believed to be correct.

Brand Name
COBAS 6000 E601 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25488134
Report Number1823260-2026-02337
Device Sequence Number16051085
Product Code JJE
UDI-Device Identifier04015630924714
UDI-Public04015630924714
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE601
Device Catalogue Number04745922001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown